| Catalog Number |
110-150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Event or Problem Description
Patient reported "seroma".This record is for the left side.Device was explanted and replaced with another manufacturer's device.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ seroma-late: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation and creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description